# SDR AALA201801189023

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,342 hours, 29,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 EMERGENCY EXIT LIGHTS WERE ORIGINALLY REPORTED TO BE HANGING DOWN ROW 13 AND 14. MAINTENANCE LATER DISCOVERED AND REPLACED EMERGENCY LIGHTING HOUSINGS AT ROWS 13L (SEE AALA201801169017), 14L (SEE AALA201801189022),  AND, 15L, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
